Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Cambio de tratamiento?
Sep 4, 2013

Doctor, hace 5 meses commence mi tratamiento con Atripla, en ese momento tenia CV 237000 & CD 4 24, hoy mi CV es 40 y CD-4 108, sin embargo siempro me siento agitado en mi respiracion o en el pecho. cree usted que es producto de Atripla, sera product del VIH, debo considerer cambiar el tratamiento, que tipo de prueba debo realizarme para determinar porque me siento asi? Gracias.

Response from Dr. Natterstad

Buenas tardes,

Es imposible decir con solo la información que me dio. De hecho, lo que requiere es una cita con su médico especialista en VIH para diagnosticar sus síntomas y entonces decidir si son debidos a Atripla o no.

Buena suerte. Por favor manténgame al corriente. Un abrazo fuerte.

Dr. Steve


Previous
problemas con inicio del tratamiento
Next
ELISA POSITIO, WESTERN BLOT NEGATIVO, CARGA VIRAL SOLICITADA

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement